# SDR DALA2023053004278

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 CRACKED CROSSBEAM FR 15 LOC AT LEVEL UPPER SURFACE NLG. CORRECTIVE ACTION: REPLACED PER A320 SRM 51-42-11. OK FOR SERVICE. (2787557)
